| Catalog Number |
01.38.054DH |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 july 2019: lot 1810871: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2024-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
7 days after primary the surgeon revised the patient hip for a loose shell.Cup, liner and screw revised successfully.